| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, power cycling, and functional stress testing without duplicating the report.The device's lcd cable assembly was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during biomed testing, the device's display was blurred and no clinical information could be seen.Complainant indicated that there was no patient involvement in the reported malfunction.